Hi there, I am 37 years old and have this strange rash/irritation on my scrotum for about a year now, it itches a little, it looks like streaks at the base of my scrotum kinda in a line and is white and flakey and it can get crusty, I have tried hyrocrtisone creams, psorisen gel, lamisil, neosporin, but nothing seems to clear it up it takes the itchyness away but it is still there, if I dont use the cream it itches more and gets crusty and flaky. I never had any redness or red spots, no lesions our puss filled spots. I am a little worried about this and it is stressing me out a little, What might this be? is this an STD?? I have been with one girl for 1 1/2 years and I have never had anything like this before in my life. Please help.
This sounds like an irritation or eczema. It does not sound like any STD. My advice is to leave it alone and show it to a doctor in person. That's the only way you're going to find out what it is and be able to get it off your mind (and body.)
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.